Please use this identifier to cite or link to this item: http://elar.urfu.ru/handle/10995/111131
Title: Integrability Properties of Functions with a Given Behavior of Distribution Functions and Some Applications
Authors: Kovalevsky, A. A.
Issue Date: 2020
Publisher: Pleiades Publishing
Pleiades Publishing Ltd
Citation: Kovalevsky A. A. Integrability Properties of Functions with a Given Behavior of Distribution Functions and Some Applications / A. A. Kovalevsky // Proceedings of the Steklov Institute of Mathematics. — 2020. — Vol. 308. — P. 112-126.
Abstract: We establish that if the distribution function of a measurable function v defined on a bounded domain Ω in ℝn (n ≥ 2) satisfies, for sufficiently large k, the estimate meas {|v| > k} ≤ k−αϕ(k)/ψ(k), where α > 0, ϕ: [1,+∞) → ℝ is a nonnegative nonincreasing measurable function such that the integral of the function s → ϕ(s)/s over [1,+∞) is finite, and ψ: [0,+∞) → ℝ is a positive continuous function with some additional properties, then |v|αψ(|v|) ∈ L1(Ω). In so doing, the function ψ can be either bounded or unbounded. We give corollaries of the corresponding theorems for some specific ratios of the functions ϕ and ψ. In particular, we consider the case where the distribution function of a measurable function v satisfies, for sufficiently large k, the estimate meas {|v| > k} ≤ Ck−α(ln k)−β with C, α > 0 and β ≥ 0. In this case, we strengthen our previous result for β > 1 and, on the whole, we show how the integrability properties of the function v differ depending on which interval, [0, 1] or (1,+∞), contains β. We also consider the case where the distribution function of a measurable function v satisfies, for sufficiently large k, the estimate meas {|v| > k} ≤ Ck−α(ln ln k)−β with C, α > 0 and β ≥ 0. We give examples showing the accuracy of the obtained results in the corresponding scales of classes close to Lα(Ω). Finally, we give applications of these results to entropy and weak solutions of the Dirichlet problem for second-order nonlinear elliptic equations with right-hand side in some classes close to L1(Ω) and defined by the logarithmic function or its double composition. © 2020, Pleiades Publishing, Ltd.
Keywords: DIRICHLET PROBLEM
DISTRIBUTION FUNCTION
ENTROPY SOLUTION
INTEGRABILITY
NONLINEAR ELLIPTIC EQUATIONS
RIGHT-HAND SIDE IN CLASSES CLOSE TO L1
WEAK SOLUTION
URI: http://elar.urfu.ru/handle/10995/111131
Access: info:eu-repo/semantics/openAccess
RSCI ID: 43298840
SCOPUS ID: 85085513299
WOS ID: 000535876400009
PURE ID: 12922370
ISSN: 0081-5438
DOI: 10.1134/S0081543820020091
metadata.dc.description.sponsorship: This work was partially supported by the Russian Academic Excellence Project (agreement no. 02.A03.21.0006 of August 27, 2013, between the Ministry of Education and Science of the Russian Federation and Ural Federal University).
Appears in Collections:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85085513299.pdf204,4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.